# SDR QXEA2020083000270

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 20,800 hours, 22,377 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, HALFWAY DOWN THE RUNWAY, THE AIRCRAFT PULLED TO THE LEFT OF THE CENTER LINE AFTER APPLICATION OF BRAKES. TAXI TO GATE WAS UNEVENTFUL AND BRAKES SEEMED NORMAL. NO EXCESSIVE BRAKING WAS USED AND NO CAUTIONS ILLUMINATED. REMOVED FROM SERVICE. PERFORMED GVI OF WHEELS AND BRAKES IAW Q400 AMM TASK 32-40-00-210-802, NO DEFECTS NOTED. PERFORMED GVI OF MLG BRAKES AND HYD LINES IAW Q400 AMM TASKS 32-40-00-210-803 AND 32-40-00-210-804. NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
